# SDR ASAA2017042720551

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 38,645 hours, 11,487 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2760
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 57,187 hours, 32,504 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED WITH RIGHT PACK OFF.  ACFT GROUNDED.  NR 2 ZONE TEMP CONT SHOWS THE PACK TCV ON BITE, WILL NOT RESET. REPLACED RT TCV IAW MM 21-51-10-000-801, AND 21-51-10-400-801. OPS CHECKED OK.  RESTORED ACFT TO ORIGINAL CONFIGURATION.
